Ounongo Repository >
Health & Applied Sciences >
Mathematics & Statistics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10628/219

Title: A collocation multistep methods for integrating ordinary differential equations on manifolds.
Authors: Fatokun, J. O
Ajibola, I. K. O.
Keywords: Collocation methods
Multistep methods
Differential equations
Invariant methods
Geometric integration
Issue Date: 2009
Publisher: Academic Journals
Citation: Fatokun, J. O. & Ajibola, I. K. O. (2009) A collocation multistep method for integrating ordinary differential equations on manifolds. African Journal of Mathematics and Computer Science Research, 2(4), pp. 051-055.
Abstract: This paper concerns a family of generalized collocation multistep methods that evolves the numerical solution of ordinary differential equations on configuration spaces formulated as homogeneous manifolds. Collocating the general linear method at x x for k s n k = = 0,1,... + , we obtain the discrete scheme which can be adapted to homogeneous spaces. Varying the values of k in the collocation process, the standard Munthe-Kass (k = 1) and the linear multistep methods (k = s) are recovered. Any classical multistep methods may be employed as an invariant method and the order of the invariant method is as high as in the classical setting. In this paper an implicit algorithm was formulated and two approaches presented for its implementation.
URI: http://hdl.handle.net/10628/219
Appears in Collections:Mathematics & Statistics

Files in This Item:

File Description SizeFormat
Fatokun - A collocation multistep method....pdf105.83 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace - Feedback